# SDR O2GA2018102986001

- Difficulty date: October 26, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N860UP
- Make and model: Beech B300
- Aircraft serial: FL1055
- Aircraft time: 1,822 hours, 1,600 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR HANDLE SELECTED DOWN, LEFT MAIN GREEN GEAR ANNUNCIATOR LIGHT WOULD NOT ILLUMINATE. BULB TEST GOOD. EMERGENCY DECLARED. FOLLOWED CHECKLIST ABNORMAL PROCEDURES, MANUAL GEAR EXTENSION PERFORMED. LANDING WAS UNEVENTFUL. MAINTENANCE ADJUSTED THE LEFT MAIN LANDING GEAR DOWNLOCK SWITCH OUT OF RIG. RIGGED SAME. SEVERAL GEAR SWINGS PERFORMED AND OPERATIONAL CHECK WAS GOOD. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
